Dade's invariant conjecture for the symplectic group Sp4(2n) and the special unitary group Su4(22n) in defining characteristic

Jianbei An, Frank Himstedt, Shih Chang Huang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this article, we verify Dade's projective invariant conjecture for the symplectic group Sp4(2n) and the special unitary group Su4(22n) in the defining characteristic, that is, in characteristic 2. Furthermore, we show that the Isaacs-Malle-Navarro version of the McKay conjecture holds for Sp4(2n) and Su4(22n) in the defining characteristic, that is, Sp4(2n) and Su4(22n) are good for the prime 2 in the sense of Isaacs, Malle, and Navarro.

Original languageEnglish
Pages (from-to)2364-2403
Number of pages40
JournalCommunications in Algebra
Volume38
Issue number6
DOIs
Publication statusPublished - 2010 Jun 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this